MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000247114

Медицинская библиотека · Dermatology (Basel, Switzerland) · 1994

Drug-induced solar urticaria due to repirinast.

Kurumaji Y, Shono M

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe the first case of drug-induced solar urticaria due to repirinast, an antiallergic drug developed and introduced into the market in Japan in 1987. The patient was a 72-year-old woman who had been on repirinast for 1 year and 8 months. She developed urticaria immediately after an irradiation with 1.5 J/cm2 of UVA, and the provocation test confirmed that repirinast was responsible for the urticarial reaction. The action spectrum of the urticarial reaction was deduced to be 320-350 nm. Passive and reverse passive transfer test results were both negative. However, intradermal injection of patient serum, obtained while she was on repirinast and irradiated in vitro with UVA, demonstrated positive reactions both in the patient and in a normal volunteer. Our findings suggest that nonallergic mechanisms are involved in the reaction. However, the rarity of the phenomenon also suggests an association with some allergic mechanisms.

Для цитирования: Kurumaji Y, Shono M. Drug-induced solar urticaria due to repirinast.. Dermatology (Basel, Switzerland). 1994. DOI: 10.1159/000247114.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.